![]() |
Volumn 15, Issue 4, 2002, Pages 562-575
|
Inverting random functions II: Explicit bounds for discrete maximum likelihood estimation, with applications
a
|
Author keywords
Kullback Leibler distance; Maximum likelihood estimation; Phylogeny reconstruction; Random function
|
Indexed keywords
ALGORITHMS;
APPROXIMATION THEORY;
FUNCTIONS;
MAXIMUM LIKELIHOOD ESTIMATION;
RANDOM PROCESSES;
THEOREM PROVING;
RANDOM FUNCTIONS;
TREES (MATHEMATICS);
|
EID: 0036662360
PISSN: 08954801
EISSN: None
Source Type: Journal
DOI: 10.1137/S089548010138790X Document Type: Article |
Times cited : (38)
|
References (15)
|